# SDR DXTA2023022381100

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0276
- Aircraft time: 2,035 hours, 1,306 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 69480012
- Part serial: NSN
- Condition: Abnormal
- Location: Zone 700
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR RETRACTION: I HAD TO SELECT A GEAR FOR THIS AOG, BUT I REALLY HAVE NO IDEA WHICH ONE IT IS. UPON RETRACTION, WE HEARD AN ABNORMAL SOUND ("THUNK"?) AND THEN RECEIVED A WOW MISCOMPARE CAS MESSAGE. AFTER RUNNING THE CHECKLIST FOR THAT ITEM, THE CAS MESSAGE EXTINGUISHED. -ALL OTHER INDICATIONS AND OPERATIONS WERE NORMAL. WE DIVERTED TO TEB. UPON GEAR EXTENSION WE AGAIN RECEIVED THE WOW MISCOMPARE CAS MESSAGE, AND AGAIN, ALL OTHER SYSTEM OPERATIONS AND INDICATIONS WERE COMPLETELY NORMAL. ARES DOWNLOAD COMPLETED.  RECEIVED EMAIL FROM NATHAN @MCC WITH THE AERES DOWNLOAD RESULTS IT POINTED AT THE NOSE GEAR SQUAT SWITCH AND WIRING TO THE PCB NC106, REPOSITIONED AC TO HANGAR 1 JACKED UP AC WITH POWER ON INTERROGATED MX COMPUTER UNDER LIVE VIEW FOUND NOSE SQUAT SWITCH SHOWING ON GROUND WHILE BEING IN AIR AT NF206 AND NC106, LOWER AC DISCONNECTED CONNECTOR PG028 AND OHMED OUT NOSE SQUAT SG014 IN AIR MODE AND ON GROUND AND IT CHECKED GOOD, RAISE NOSE GEAR AGAIN AND THIS TIME IT SHOWED IN AIR WHILE IN AIR, LOWER AC CONTACTED NATHAN @ MCC INFORMED HIM WITH FINDINGS HE REQUESTED TO REPLACE THE NOSE GEAR SQUAT SWITCH WORK ACCOMPLISHED IAW 680A MM32-60·01, REMOVED THE DAMAGED NLG SQUAT SWITCH AND INSTALLED A NEW NLG SQUAT SWITCH IAW CE·680A AMM 32·60-10. RIGGED THE NLG SQUAT SWITCH AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK OF THE NLG SQUAT SWITCH AND EXTENSION AND RETRACTION TEST OF THE NLG. SAFETIED THE JAM NUTS AND THE TAXI LIGHTS, RETURNED THE AIRCRAFT BACK TO ITS ORIGINAL CONFIGURATION. REFERENCED THE CE·680A AMM 32·00·00 AND 32-61-10.
